Open Access Repository

Directoid groups


Downloads per month over past year

Gardner, BJ and Parmenter, MM 2008 , 'Directoid groups' , Czechoslovak Mathematical Journal, vol. 58, no. 3 , pp. 669-681 , doi: 10.1007/s10587-008-0042-7.

PDF (Author's version)
dg.pdf | Download (175kB)
Available under University of Tasmania Standard License.

| Preview


We continue the study of directoid groups, directed abelian
groups equipped with an extra binary operation which assigns an upper bound to each ordered pair subject to some natural restrictions. The class of all such structures can to some extent be viewed as an equationally defined
substitute for the class of (2-torsion-free) directed abelian groups. We explore the relationship between the two associated categories, and some aspects of ideals of directoid groups

Item Type: Article
Authors/Creators:Gardner, BJ and Parmenter, MM
Keywords: directed abelian group, variety. MSC 2000: 06F20, 08B99
Journal or Publication Title: Czechoslovak Mathematical Journal
ISSN: 1572-9141
DOI / ID Number: 10.1007/s10587-008-0042-7
Additional Information:

The original publication is available at
Authors' addresses:
B.J.Gardner, Discipline of Mathematics, University of
Tasmania, Private Bag 37, Hobart, Tas. 7001 Australia.;

M.M.Parmenter, Department of Mathematics and Statistics, Memorial University
of Newfoundland, St John's, NL A1C 5S7 Canada.

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page